# SDR P5CA0401261

- Difficulty date: October 17, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 78,122 hours, 18,599 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2360 TO 2380 STRINGER LEFT IS OIL CANNING.  PERFORM HFEC, NO CRACKS.  REMOVED AND REPLACED SKIN PER SRM 51-10-02.
